ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Operator space structures on ℓ1 (n),

Gupta, R and Ramiz Reza, MD (2018) Operator space structures on ℓ1 (n),. In: Houston Journal of Mathematics, 44 (4). pp. 1205-1212.

Full text not available from this repository.
Official URL: https://www.math.uh.edu/~hjm/Vol44-4.html


We show that the complex normed linear space ℓ 1 (n), n > 1, has no isometric embedding into k × k complex matrices for any k ∈ N and discuss a class of infinite dimensional operator space structures on it.

Item Type: Journal Article
Publication: Houston Journal of Mathematics
Publisher: University of Houston
Additional Information: The copyright for this article belongs to the University of Houston.
Keywords: Finite dimensional embedding; Min structure; Operator spaces
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Aug 2022 10:41
Last Modified: 22 Aug 2022 10:41
URI: https://eprints.iisc.ac.in/id/eprint/75924

Actions (login required)

View Item View Item